American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 151 found      Go to page: 1 2 3 4 5 6

[120] C. J. Neugebauer. Iterations of Hardy-Littlewood maximal functions . Proc. Amer. Math. Soc. 101 (1987) 272-276. MR 902540.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[121] Steve Bloom. Solving weighted norm inequalities using the Rubio de Francia algorithm . Proc. Amer. Math. Soc. 101 (1987) 306-312. MR 902547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[122] Mark Leckband. A note on the spherical maximal operator for radial functions . Proc. Amer. Math. Soc. 100 (1987) 635-640. MR 894429.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[123] Christopher D. Sogge. On the almost everywhere convergence to $L\sp p$ data for higher order hyperbolic operators . Proc. Amer. Math. Soc. 100 (1987) 99-103. MR 883408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[124] Fernando Soria. A remark on $A\sb 1$-weights for the strong maximal function . Proc. Amer. Math. Soc. 100 (1987) 46-48. MR 883399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[125] Kenneth F. Andersen. A new proof of a weighted inequality for the ergodic maximal function . Proc. Amer. Math. Soc. 98 (1986) 619-622. MR 861763.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[126] Ronald A. DeVore. Approximation by rational functions . Proc. Amer. Math. Soc. 98 (1986) 601-604. MR 861758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[127] Björn E. J. Dahlberg. Poisson semigroups and singular integrals . Proc. Amer. Math. Soc. 97 (1986) 41-48. MR 831384.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[128] Nicola Garofalo and Paul B. Garrett. $A\sb p$-weight properties of real analytic functions in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 96 (1986) 636-642. MR 826494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[129] R. Fefferman. A note on a lemma of Z\'o . Proc. Amer. Math. Soc. 96 (1986) 241-246. MR 818452.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[130] Michael Christ. On almost everywhere convergence of Bochner-Riesz means in higher dimensions . Proc. Amer. Math. Soc. 95 (1985) 16-20. MR 796439.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[131] Steven Bloom. Boundedness of the maximal operator on weighted BMO . Proc. Amer. Math. Soc. 94 (1985) 52-54. MR 781055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[132] E. Sawyer. A weighted weak type inequality for the maximal function . Proc. Amer. Math. Soc. 93 (1985) 610-614. MR 776188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[133] C. J. Neugebauer. A double weight extrapolation theorem . Proc. Amer. Math. Soc. 93 (1985) 451-455. MR 774001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[134] Filippo Chiarenza and Michele Frasca. A note on a weighted Sobolev inequality . Proc. Amer. Math. Soc. 93 (1985) 703-704. MR 776206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[135] Ivo Klemes. A mean oscillation inequality . Proc. Amer. Math. Soc. 93 (1985) 497-500. MR 774010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[136] Richard J. Bagby and Douglas S. Kurtz. Covering lemmas and the sharp function . Proc. Amer. Math. Soc. 93 (1985) 291-296. MR 770539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[137] M. A. Leckband. A note on maximal operators and reversible weak type inequalities . Proc. Amer. Math. Soc. 92 (1984) 19-26. MR 749882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[138] Hugo Aimar and Roberto A. Macías. Weighted norm inequalities for the Hardy-Littlewood maximal operator on spaces of homogeneous type . Proc. Amer. Math. Soc. 91 (1984) 213-216. MR 740173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[139] Sagun Chanillo and Richard L. Wheeden. A note on a maximal function of C. Fefferman and Stein . Proc. Amer. Math. Soc. 88 (1983) 509-512. MR 699423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[140] Richard J. Bagby. A note on the strong maximal function . Proc. Amer. Math. Soc. 88 (1983) 648-650. MR 702293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[141] Michael Christ and Robert Fefferman. A note on weighted norm inequalities for the Hardy-Littlewood maximal operator . Proc. Amer. Math. Soc. 87 (1983) 447-448. MR 684636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[142] José García-Cuerva. An extrapolation theorem in the theory of $A\sb{p}$ weights . Proc. Amer. Math. Soc. 87 (1983) 422-426. MR 684631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[143] C. J. Neugebauer. Inserting $A\sb{p}$-weights . Proc. Amer. Math. Soc. 87 (1983) 644-648. MR 687633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[144] Roger L. Jones. New proofs for the maximal ergodic theorem and the Hardy-Littlewood maximal theorem . Proc. Amer. Math. Soc. 87 (1983) 681-684. MR 687641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[145] Colin Bennett. Another characterization of BLO . Proc. Amer. Math. Soc. 85 (1982) 552-556. MR 660603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[146] Wo Sang Young. Weighted norm inequalities for the Hardy-Littlewood maximal function . Proc. Amer. Math. Soc. 85 (1982) 24-26. MR 647890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[147] David C. Cox. The best constant in Burkholder's weak-$L\sp{1}$ inequality for the martingale square function . Proc. Amer. Math. Soc. 85 (1982) 427-433. MR 656117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[148] José L. Rubio de Francia. Boundedness of maximal functions and singular integrals in weighted $L\sp{p}$ spaces . Proc. Amer. Math. Soc. 83 (1981) 673-679. MR 630035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[149] N. E. Aguilera. Maximal operators associated to radial functions in $L\sp{2}({\bf R}\sp{2})$ . Proc. Amer. Math. Soc. 80 (1980) 283-286. MR 577760.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 151 found      Go to page: 1 2 3 4 5 6